Zur Regularität selbstadjungierter Randwertaufgaben.

Heinz Fiedler

Manuscripta mathematica (1972)

  • Volume: 7, page 185-196
  • ISSN: 0025-2611; 1432-1785/e

How to cite


Fiedler, Heinz. "Zur Regularität selbstadjungierter Randwertaufgaben.." Manuscripta mathematica 7 (1972): 185-196. <http://eudml.org/doc/154115>.

author = {Fiedler, Heinz},
journal = {Manuscripta mathematica},
language = {ger},
pages = {185-196},
title = {Zur Regularität selbstadjungierter Randwertaufgaben.},
url = {http://eudml.org/doc/154115},
volume = {7},
year = {1972},

AU - Fiedler, Heinz
TI - Zur Regularität selbstadjungierter Randwertaufgaben.
JO - Manuscripta mathematica
PY - 1972
VL - 7
SP - 185
EP - 196
LA - ger
UR - http://eudml.org/doc/154115
ER -

NotesEmbed ?


You must be logged in to post comments.

To embed these notes on your page include the following JavaScript code on your page where you want the notes to appear.

Only the controls for the widget will be shown in your chosen language. Notes will be shown in their authored language.

Tells the widget how many notes to show per page. You can cycle through additional notes using the next and previous controls.


Note: Best practice suggests putting the JavaScript code just before the closing </body> tag.